PARAMETER IDENTIFICATION PROBLEMS FOR A CLASS OF STRONGLY DAMPED NONLINEAR WAVE EQUATIONS

この論文をさがす

著者

    • NAKAGIRI S.
    • DEPARTMENT OF APPLIED MATHEMATICS, FACULTY OF ENGINEERING, KOBE UNIVERSITY
    • HA J-H.
    • SCHOOL OF LIBERAL ARTS, KOREA UNIVERSITY OF TECHNOLOGY AND EDUCATION
    • VANUALAILAI J.
    • DEPARTMENT OF MATHEMATICS AND COMPUTING SCIENCE, UNIVERSITY OF THE SOUTH PACIFIC

収録刊行物

  • Scientiae Mathematicae japonicae  

    Scientiae Mathematicae japonicae 67(3), 337-352, 2008-05-01 

参考文献:  11件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021089654
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ